Construction of nonuniform periodic wavelet frames on non-Archimedean fields

Owais Ahmad


In real life applications not all signals are obtained by uniform shifts; so there is a natural question regarding analysis and decompositions of these types of signals by a stable mathematical tool. Gabardo and Nashed, and Gabardo and Yu filled this gap by the concept of nonuniform multiresolution analysis and nonuniform wavelets based on the theory of spectral pairs for which the associated translation set \(\Lambda= \{0,r/N\}+2\mathbb{Z}\) is no longer a discrete subgroup of \(\mathbb{R}\) but a spectrum associated with a certain one-dimensional spectral pair and the associated dilation is an even positive integer related to the given spectral pair. In this paper, we introduce a notion of nonuniform periodic wavelet frame on non-Archimedean field. Using the Fourier transform technique and the unitary extension principle, we propose an approach for the construction of nonuniform periodic wavelet frames on non-Archimedean fields.


Nonuniform frame; wavelet mask; scaling function; Fourier transform

Full Text:



Ahmad, O., Sheikh, N. A., Ali, M. A., Nonuniform nonhomogeneous dual wavelet frames in Sobolev spaces in L2(K), Afrika Math. 31 (2020), 1145–1156.

Ahmad, O., Sheikh, N. A., On Characterization of nonuniform tight wavelet frames on local fields, Anal. Theory Appl. 34 (2018), 135–146.

Ahmad, O., Shah, F. A., Sheikh, N. A., Gabor frames on non-Archimedean fields, Int. J. Geom. Methods Mod. Phys. 15 (5) (2018), 1850079, 17 pp.

Ahmad, O., Ahmad, N., Explicit construction of tight nonuniform framelet packets on local fields, Oper. Matrices (to appear).

Ahmad, O., Ahmad, N., Construction of nonuniform wavelet frames on non-Archimedean fields, Math. Phy. Anal. Geom. (to appear).

Benedetto, J. J., Benedetto, R. L., A wavelet theory for local fields and related groups, J. Geom. Anal. 14 (2004), 423–456.

Christensen, O., An Introduction to Frames and Riesz Bases, Second Edition, Birkhauser, Boston, 2016.

Daubechies, I., Han, B., Ron, A., Shen, Z., Framelets: MRA-based constructions of wavelet frames, Appl. Comput. Harmon. Anal. 14 (2003), 1–46.

Daubechies, I., Grossmann, A., Meyer, Y., Painless non-orthogonal expansions, J. Math. Phys. 27 (5) (1986), 1271–1283.

Duffin, R. J., Shaeffer, A. C., A class of nonharmonic Fourier series, Trans. Amer. Math. Soc. 72 (1952), 341–366.

Gabardo, J. P., Nashed, M., Nonuniform multiresolution analyses and spectral pairs, J. Funct. Anal. 158 (1998), 209–241.

Gabardo, J. P., Yu, X., Wavelets associated with nonuniform multiresolution analysis and one-dimensional spectral pairs, J. Math. Anal. Appl. 323 (2006), 798–817.

Jiang, H. K., Li, D. F., Jin, N., Multiresolution analysis on local fields, J. Math. Anal. Appl. 294 (2004), 523–532.

Lebedeva, E. A., Prestin, J., Periodic wavelet frames and time-frequency localization, Appl. Comput. Harmon. Anal. 37 (2014), 347–359.

Lu, D., Li, D., Construction of periodic wavelet frames with dilation matrix, Front. Math. China. 9 (2014), 111–134.

Ramakrishnan, D., Valenza, R. J., Fourier Analysis on Number Fields, Graduate Texts in Mathematics 186, Springer-Verlag, New York, 1999.

Ron, A., Shen, Z., Affine systems in L2(Rd): the analysis of the analysis operator, J. Funct. Anal. 148 (1997), 408–447.

Shah, F. A., Ahmad, O., Jorgenson, P. E., Fractional wave packet frames in L2(R), J. Math. Phys. 59, 073509 (2018).

Shah, F. A., Ahmad, O., Wave packet systems on local fields, J. Geom. Phys. 120 (2017), 5–18.

Shah, F. A., Ahmad, O., Rahimi, A., Frames associated with shift invariant spaces on local fields, Filomat 32 (9)(2018), 3097–3110.

Shah, F. A., Ahmad, O., Sheikh, N. A., Orthogonal Gabor systems on local fields, Filomat 31 (16) (2017), 5193–5201.

Shah, F. A., Ahmad, O., Sheikh, N. A., Some new inequalities for wavelet frames on local fields, Anal. Theory Appl. 33 (2) (2017), 134–148.

Shah, F. A., Debnath, L., Tight wavelet frames on local fields, Analysis 33 (2013), 293–307.

Taibleson, M. H., Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ, 1975.

Zhang, Z., Periodic wavelet frames, Adv. Comput. Math. 22 (2005), 165–180.

Zhang, Z., Saito, N., Constructions of periodic wavelet frames using extension principles, Appl. Comput. Harmon. Anal. 27 (2009), 12–23.

Data publikacji: 2020-12-28 17:41:52
Data złożenia artykułu: 2020-12-27 14:43:12


Total abstract view - 278
Downloads (from 2020-06-17) - PDF - 158



  • There are currently no refbacks.

Copyright (c) 2020 Owais Ahmad